# SDR DALA2018022701253

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 70,907 hours, 13,054 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WENT OFF.  THE SMOKE DETECTOR TURNED OFF.  SUSPECT THE SMOKE DETECTOR WAS TRIGGERED.  ACFT OK FOR SERVICE.
